# SDR 20000406SH043

- Difficulty date: December 23, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N40751
- Make and model: Snias AS350B2
- Aircraft serial: 3154
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SS100
- Part serial: 298
- Condition: Failed
- Location: E/E Bay
- Part time: 146 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

NO A/C OUTPUT.  REMOVED AND REPLACED.  (X)
